# SDR IPXA2017092722087

- Difficulty date: September 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 56,311 hours, 18,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Diffuser
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT, INBD COCKPIT DIFUSSER ASSY HAS A CRACK AT BEND AND WORN.  ACCOMPLISHED INTERIM REPAIR IAW EO B767-2100-65830-A.
